# SDR P5CA2018091100282

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,736 hours, 20,371 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: 9607M05P52
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG A-SUMP OIL LEAK. IAW AMM 72-31-03-004-001 & 72-31-03-404-005 REV 125 REPLACED PACKING. IAW 71-00-00-795-034 REV 125 PERFORM IDLE LEAK CHK RESULT. NO LEAK FOUND 3. COMPLETED THIS JOB AND CONDITION CHECK NORMAL.
